# SDR 06FDEA04309

- Difficulty date: December 23, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 38,493 hours, 8,546 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Part time: 10,221 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, J, A

## Discrepancy

ENG 1 OIL FILTER ALERT CAME ON DURING CRUISE, ACCOMPLISHED QRH CHECKLIST, SHUTDOWN ENG 1.  DUMPED 20K AND LANDING IN TPE.  ENG 1 OIL FILTER ALERT CAME ON DURING CRUISE.  ACCOMPLISHED CHECKLIST SHUTDOWN ENG 1.  DUMPED 20K OF FUEL AND LANDING IN TPE.  DUE TO THE NR 1 ENGINE HAS METAL FLAKES IN THE FILTER AND CHIP DET.  POWERPLANT ENGINEER  HAS GIVEN THE APPROVAL FOR ENGINE CHANGE.  DUE TO THE NR 1 ENGINE HAS METAL FLAKES IN THE FILTER  AND CHIP DET.  COMPLIED WITH NR 1 ENG CHANGE PER T CARD 71T0001-GE AND 71T0901-GE.
